Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hermitian lattices without a basis of minimal vectors

Authors: Byeong Moon Kim and Poo-Sung Park
Journal: Proc. Amer. Math. Soc. 136 (2008), 3041-3044
MSC (2000): Primary 11E39; Secondary 11H50
Published electronically: April 17, 2008
MathSciNet review: 2407065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that over infinitely many imaginary quadratic fields there exists a Hermitian lattice in all even ranks $ n \ge 2$ which is generated by its $ 4n$ minimal vectors but which is not generated by $ 2n-1$ minimal vectors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11E39, 11H50

Retrieve articles in all journals with MSC (2000): 11E39, 11H50

Additional Information

Byeong Moon Kim
Affiliation: Department of Mathematics, Kangnung National University, Kangnung, Korea

Poo-Sung Park
Affiliation: Korea Institute for Advanced Study, Cheongnyangni 2-dong, Dongdaemun-gu, Seoul, 130-722, Korea

PII: S 0002-9939(08)09326-X
Keywords: Hermitian lattice, minimal vector
Received by editor(s): July 6, 2007
Published electronically: April 17, 2008
Additional Notes: The second author was partially supported by KRF(2003-070-c00001)
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.